MathSciNet Relay Station
MathSciNet bibliographic data
MR2837123 60B20 (15B52)
Bordenave, Charles; Caputo, Pietro; Chafaï, Djalil Spectrum of non-Hermitian heavy tailed random matrices. Comm. Math. Phys. 307 (2011), no. 2, 513–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement